# SDR UIEA2019100215622

- Difficulty date: October 1, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,315 hours, 21,453 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Control Panel
- Part number: 233T32441312
- Part serial: 00536
- Condition: Failed
- Location: Starting
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RT ENGINE IGNITION SWITCH REMAINED IN GND POSITION. NO VALVE LIGHT ILLUMINATED, NO EICAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED ENGINE IGNITION AND STARTING PANEL IAW AMM 80-11-51. OPS CHECK SUCCESSFUL, NO DEFECTS NOTED.
